# SDR ASAA0480074

- Difficulty date: February 15, 2004
- Submitted: April 20, 2004
- Operation: Air carrier
- Aircraft: N976AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53452
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 59360717
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - DURING HV1-CHECK, FOUND INTERCOSTAL CORRODED AT FS 1212-1231.  REPLACED INTERCOSTAL PER SRM 51-30-5.  (M)
